i will start taking accutane soon these days and ai will be having an event in the coming mouth so will it get worse in a way more than it is ,doubled acne and redness ? that i wont be able to go out on occasions first weeks ? :( is it fine to apply make up to cover them up during treatment
Previous scarring is not improved with Isotretinoin.
Acne often gets worse around week 3 or 4 of treatment and lasts for several days. This is not a sign that the medicine isn't working! Real improvement is seen at around 6 weeks. Ask your skin specialist about using make-up.
Treatments for previous scarring include dermabrasion, chemical peel or carbon dioxide laser ablation and should not be contemplated until at least 6-12 months after completing the course.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Feb 2011 • 2 answers
Updated 28 Jan 2013 • 1 answer
Updated 24 Feb 2015 • 6 answers
Updated 24 Jun 2013 • 1 answer
Updated 21 Jan 2018 • 1 answer